Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe continuous bleeding after shaving over pubic area, sores on upper lip and labia. Genital warts?

i think i have genital warts . I can t remember when i got them and the only thing that is triggering my memory is when i shaved down there and i bled for ages after yet couldnt figure out where the cut was - so i must have shaved one of them off - that was 3 months ago. I have never ever had anything like this, not even a coldsore - but it looks like warts have got me? Think more must have appeared but honestly couldnt say if i only had one and now more are there or they have always been there. I have two on the outer lips and one on the labia and what looks like two about to appear. I took a photo to check and can send it. Also, my immune system has been low over the last 3months and i have had the cold/ flu on and off so i am not sure if this has something to do with it. I am very hygenic, have been sleeping with the same person for the past 18months up until 4 weeks ago. I have never even had thrush so this really has came as a shock to me. Normally i would go to the doctors for advice, however as my mother works in the surgery and knows all the doctors i simply cant face it! Please help! I read about terrasil wart treatment and it gets very good write-ups - and also somxl - can you reccomend anything? Thanks
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The sores and the bleeding that you have could be due to herpes infection or a bacterial vulvovaginitis. A direct examination is an integral part of such diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 6 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor